Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking meth. Lightheaded, dizziness, fainting. Help

hi I have a friend who was shooting meth for about a month. he tells me that he is feeling lightheaded and dizzy and he kind of faints for a second and then comes back. he may have shared a needle once or twice but with his spouse. he has been off the drug for a few days but he has always smoked it my estimate for about 10 years but not constanly only when it was around, not addicted. can you please help because he never felt like that before and Im really worried for him
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  431
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Using or abusing meth can have a lot of side effects and your having lightheadedness and dizziness with some fainting episodes is quite common when you are using. I believe that you are a good candidate for psychiatric rehabilitation and you should consult a psychiatrist who is good in substance use disorders to be able to help you overcome your dependence on meth.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor